# SDR USAA980370

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N394US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23316
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546568569
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND A .5 INCH BY .5 INCH BY 11 INCH AREA OF CORROSION ON UPPER FLOORBEAM CHORD STATION 1016 LBL 15, CORROSION TASK NR C53-107-02.  INSTALLED 11.5 INCH DOUBLER PER SRM 53-00-51 FIG 203.  (M)
